# SDR CA990707008

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 324485318
- Condition: Leaking
- Location: Fuel System
- Part time: 14,148 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AN INVESTIGATION INTO A FUEL LEAK INTO THE NR 2 ENGINE DRAIN COLLECTOR BOX RESULTED IN THE REPLACEMENT OF THE MECHANICAL FUEL CONTROL AND THE ENGINE DRIVEN FUEL PUMP.  THIS WAS DUE TO A SHAFT SEAL LEAK.  MFC NR 3244853, EDFP NR 5008269G.
